# SDR USAA2012120400014

- Difficulty date: December 3, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 40,754 hours, 14,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3785
- Condition: Inoperative
- Location: Cabin
- Part time: 40,756 hours, 14,832 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LIGHT OVER AFT TWO DOORS INOPERATIVE USING THE "PED"SWITCH.  REMOVED AND REPLACED AFT EMERGENCY POWER SUPPLY UNIT IAW AIRBUS MAINTENANCE MANUAL 33-51-38-400-001-A.
